Anatoly Pavlovich Markeev. On his 75th Birthday
Russian journal of nonlinear dynamics, Tome 13 (2017) no. 4, pp. 457-464
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{ND_2017_13_4_a0,
title = {Anatoly {Pavlovich} {Markeev.} {On} his 75th {Birthday}},
journal = {Russian journal of nonlinear dynamics},
pages = {457--464},
year = {2017},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2017_13_4_a0/}
}
Anatoly Pavlovich Markeev. On his 75th Birthday. Russian journal of nonlinear dynamics, Tome 13 (2017) no. 4, pp. 457-464. http://geodesic.mathdoc.fr/item/ND_2017_13_4_a0/